# SDR WX0A070336

- Difficulty date: June 16, 2009
- Submitted: June 30, 2009
- Operation: Air carrier
- Aircraft: N863GA
- Make and model: Doug MD 83
- Aircraft serial: 49911
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: AD4002P
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING A ROUTINE OVERNIGHT SERVICE CHECK INSP MX DEPARTMENT PERSONNEL REPORTED A PORTION OF THE EMERGENCY EVACUATION LIGHTING SYS WOULD NOT TEST. MX PERSONNEL REMOVED AND REPLACED THE APPROPRIATE BATTERIES IN THE PWR SUPPLY BATTERY PACK.  A SATISFACTORY OPS CHECK WAS ACCOMPLISHED IAW AMM 33-50-00.  THE ACFT HAS RETURNED TO SERVICE.
